# SDR 95ZZZX675

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72FP
- Make and model: Lear 24
- Aircraft serial: 137
- Engine: Ge CJ6104
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Failed
- Location: Eng Fuel Pump
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT AT LEVEL FLIGHT 41,000 FEET WHEN ENGINE SUDDENLY FLAMED OUT.  PILOT REQUESTED DESCENT AND WAS GRANTED.  PILOT ATTEMPTED RELIGHT SEVERAL TIMES, UNSUCCESSFUL.  PILOT LANDED FIRST AVAILABLE AIRPORT.  UNCOWLING OF ENGINE, FOUND SMALL 90 DEGREE FUEL TUBE LOCATED ON FUEL PUMP, ENGINE DRIVEN, BROKEN AT FLARE.  RECOMMEND AN HSI INSPECTION, TUBE BE REMOVED AND INSPECTED FOR CRACKS.
